# SDR ERAA20120041

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,214 hours, 36,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO PAX DOOR INOP (ON BULKHEAD).  INSPECTED ENTRY WAY EMERGENCY EXIT LIGHT, FOUND LOOSE WIRE.  RE-ATTACHED, OPS CHECK GOOD.  OK FOR CONTINUED SERVICE AT THIS TIME.
